ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Superposability of steady axi-symmetrical flows in a non-newtonian fluid

Rathna, SL (1960) Superposability of steady axi-symmetrical flows in a non-newtonian fluid. In: Proceedings of the Indian Academy of Sciences - Section A, 51 (3). pp. 155-163.

[img]
Preview
PDF
Axi.pdf - Published Version

Download (274Kb)
Official URL: http://www.springerlink.com/content/ur5v130h310315...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jun 2010 09:50
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28573

Actions (login required)

View Item View Item